A singular value inequality for Heinz means. / Audenaert, K.M.R.

In: Linear Algebra and Its Applications, Vol. 422, No. 1, 2007, p. 279-283.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)279-283
Number of pages5
JournalLinear Algebra and Its Applications
Volume422
Issue number1
Publication statusPublished - 2007
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 55827